В.Н. Колокольцов, М.С. Троева. Дробные уравнения Маккина — Власова и Гамильтона — Якоби — Беллмана — Айзекса ... С. 87-100

УДК 517.955+517.968.4+517.986.7

MSC: 34A08, 35S15, 45G15

DOI: 10.21538/0134-4889-2021-27-3-87-100

Работа В.Н. Колокольцова (разд. 1, 4 и 5) выполнена при поддержке Российского научного фонда (проект No. 20-11-20119), работа М.С. Троевой (разд. 2, 3 и 6) выполнена в рамках государственного задания Минобрнауки России (НИР № FSRG-2020-0006).

Исследуется класс абстрактных нелинейных дробных псевдодифференциальных уравнений в банаховых пространствах, который включает в себя как уравнения типа Маккина — Власова, описывающие нелинейные марковские процессы, так и уравнения Гамильтона — Якоби — Беллмана — Айзекса стохастического управления и игр. Такой подход позволяет развить единый анализ этих уравнений. Показана корректность рассматриваемых уравнений в классе классических решений и доказана их непрерывная зависимость от исходных данных. Полученные результаты распространяются на случай обобщенных дробных уравнений.

Ключевые слова: дробные уравнения типа Маккина — Власова, дробные уравнения Гамильтона — Якоби — Беллмана — Айзекса, мягкие решения, классические решения, дробная производная Капуто — Джрбашяна, обобщенные дробные производные

СПИСОК ЛИТЕРАТУРЫ

1.   Atanackovic T., Dolicanin D., Pilipovic S., Stankovic B. Cauchy problems for some classes of linear fractional differential equations // Fract. Calc. Appl. Anal. 2014. Vol. 17, no. 4. P. 1039–1059. doi: 10.2478/s13540-014-0213-1 

2.   Baleanu D., Diethelm K., Scalas E., Trujillo J.J. Fractional calculus: Models and numerical methods. Second edition. Singapore: World Scientific, 2016. 476 p. (Ser. on Complexity, Nonlinearity and Chaos; vol. 5.) doi: 10.1142/10044 

3.   Barbu V., Da Prato G. Hamilton–Jacobi Equations in Hilbert spaces. London: Pitman, 1983. 172 p. (Research Notes in Math. Ser.; vol. 86.)

4.   Crandall M. G., Lions P.-L. Viscosity solutions of Hamilton-Jacobi equations // Trans. Amer. Math. Soc. 1983. Vol. 277, no. 1. P. 1–42. doi: 10.1090/S0002-9947-1983-0690039-8 

5.   Crisan D. McMurray E. Smoothing properties of McKean–Vlasov SDEs // Probab. Theory Related Fields. 2018. Vol. 171, no. 1-2. P. 97–148. doi: 10.1007/s00440-017-0774-0 

6.   Dawson D., Vaillancourt J. Stochastic McKean–Vlasov equations // NoDEA, Nonlinear Differ. Equ. Appl. 1995. Vol. 2, no. 2. P. 199–229.

7.   Hernandez-Hernandez M.E., Kolokoltsov V. N., Toniazzi L. Generalized fractional evolution of Caputo type // Chaos Solitons Fractals. 2017. Vol. 102. P. 184–196. doi: 10.1016/j.chaos.2017.05.005 

8.   Kilbas A. Hadamard-type fractional calculus // J. Korean Math. Soc. 2001. Vol. 38, no. 6. P. 1191–1204.

9.   Kiryakova V. Generalized fractional calculus and applications. Harlow; NY: Longman Scientific & Technical, 1993. 388 p. (Pitman Research Notes in Math. Ser.; vol. 301.)

10.   Kochubei A.N., Kondratiev Y. Fractional kinetic hierarchies and intermittency // Kinet. Relat. Models. 2017. Vol. 10, iss. 3. P. 725–740. doi: 10.3934/krm.2017029 

11.   Kochubei А., Luchko Yu. Handbook of fractional calculus with applications. Fractional differential equations. Vol. 2. Berlin; Boston: De Gruyter, 2019. 519 p. doi: 10.1515/9783110571660 

12.   Kolokoltsov V.N. Generalized continuous-time random walks, subordination by hitting times, and fractional dynamics // Theory of Probability & Its Applications. 2009. Vol. 53, no. 4. P. 594–609. doi: 10.1137/S0040585X97983857 

13.   Kolokoltsov V.N. Nonlinear Markov processes and kinetic equations. Cambridge: Cambridge Univ. Press, 2010. 375 p. (Cambridge Tracks in Math.; vol. 182.)

14.   Kolokoltsov V.N. On fully mixed and multidimensional extensions of the Caputo and Riemann–Liouville derivatives, related Markov processes and fractional differential equations // Fract. Calc. Appl. Anal. 2015. Vol. 18, no. 4. P. 1039–1073. doi: 10.1515/fca-2015-0060 .
URL: http://arxiv.org/abs/1501.03925 

15.   Kolokoltsov V.N. Differential equations on measures and functional spaces. Birkhauser: Birkhauser Advanced Texts, 2019. 536 p. doi: 10.1007/978-3-030-03377-4 

16.   Kolokoltsov V.N., Troeva M. Regularity and Sensitivity for McKean–Vlasov type SPDEs generated by stable-like processes // Probl. Anal. Issues Anal. 2018. Vol. 7(25), no. 2. P. 69–81. doi: 10.15393/j3.art.2018.5250 

17.   Kolokoltsov V.N., Troeva M. On mean field games with common noise and McKean–Vlasov SPDEs // Stoch. Anal. Appl. 2019. Vol. 37, no. 4. P. 522–549. doi: 10.1080/07362994.2019.1592690 

18.   Kolokoltsov V.N., Troeva M. Abstract McKean–Vlasov and HJB equations, their fractional versions and related forward-backward systems on Riemannian manifolds. 2021. 23 p. URL: https://arxiv.org/abs/2103.05359 

19.   Kolokoltsov V.N., Veretennikova M. Fractional Hamilton Jacobi Bellman equations for scaled limits of controlled Continuous Time Random Walks // Commun. Appl. Ind. Math. 2014. Vol. 6, no. 1, art. no. e-484. doi: 10.1685/journal.caim.484 

20.   Kolokoltsov V.N., Veretennikova M. Well-posedness and regularity of the Cauchy problem for nonlinear fractional in time and space equations // Fract. Differ. Calc. 2014. Vol. 4, no. 1. P. 1–30. doi: 10.7153/fdc-04-01 . URL: https://arxiv.org/abs/1402.6735 

21.   Krasovskii N. N., Subbotin A. I. Game-theoretical control problems. NY: Springer, 1988. 517 p.

22.   Kurtz Th., Xiong J. Particle representations for a class of nonlinear SPDEs // Stochastic Process. Appl., 1999. Vol. 83, no. 1. P. 103–126. doi: 10.1016/S0304-4149(99)00024-1 

23.   Leonenko N.N., Meerschaert M.M., Sikorskii A. Correlation structure of fractional Pearson diffusions // Comput. Math. Appl. 2013. Vol. 66, no. 5. P. 737–745. doi: 10.1016/j.camwa.2013.01.009 

24.   Meerschaert M., Nane E., Vellaisamy P. Fractional Cauchy problems on bounded domains // The Annals of Probability. 2009. Vol. 37, no. 3. P. 979–1007. doi:10.1214/08-AOP426 

25.   Псху А.В. Начальная задача для линейного обыкновенного дифференциального уравнения дробного порядка // Мат. сб. 2011. Т. 202, № 4. С. 111–122.

26.   Podlubny I. Fractional differential equations, An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. San Diego: Acad. Press, 1999. 340 p. ( Math. Sci. Eng.; vol. 198.)

27.   Subbotin A.I. Generalized solutions of first order PDEs. The Dynamical optimization perspective. Boston: BirkhЈauser, 1995. 314 p. doi: 10.1007/978-1-4612-0847-1 

28.   Субботина Н.Н., Колпакова Е.А., Токманцев Т.Б., Шагалова Л.Г. Метод характеристик для уравнения Гамильтона — Якоби — Беллмана. Екатеринбург: РИО УрО РАН, 2013. 244с.

29.   Tarasov V.E. Fractional dynamics. Applications of fractional calculus to dynamics of particles, fields and media. Berlin; Heidelberg: Springer-Verlag, 2011. 505 p. (Nonlinear Physical Science). doi: 10.1007/978-3-642-14003-7 

30.   Uchaikin V.V. Fractional derivatives for physicists and engineers. Berlin; Heidelberg: Springer, 2013. doi: 10.1007/978-3-642-33911-0 

31.   Veretennikov A.Yu. On ergodic measures for McKean–Vlasov stochastic equations // Monte Carlo and Quasi-Monte Carlo Methods / eds. H. Niederreiter, D. Talay. 2004. Berlin; Heidelberg: Springer, 2006. P. 471–486. doi: 10.1007/3-540-31186-6_29 

32.   Zhou У. Fractional evolution equations and inclusions: analysis and control. London: Elsevier, 2016. 294 p.

Поступила 30.04.2021

После доработки 21.06.2021

Принята к публикации 19.07.2021

Колокольцов Василий Никитич
д-р физ.-мат. наук
главный науч. сотрудник
Национальный исследовательский университет “Высшая школа экономики”
г. Москва;
Санкт-Петербургский государственный университет
г. Санкт-Петербург;
Федеральный исследовательский центр “Информатика и управление” РАН
г. Москва
e-mail: kolokoltsov59@mail.ru

Троева Марианна Степановна
канд. физ.-мат. наук
ведущий науч. сотрудник
НИИ математики, Северо-Восточный федеральный университет
г. Якутск
e-mail: troeva@mail.ru

Ссылка на статью: В.Н. Колокольцов, М.С. Троева. Дробные уравнения Маккина — Власова и Гамильтона — Якоби — Беллмана — Айзекса // Тр. Ин-та математики и механики УрО РАН. 2021. Т. 27, № 3. С. 87-100

English

V.N. Kolokoltsov, M.S. Troeva. Fractional McKean–Vlasov and HJB-Isaaсs equations

We study a class of abstract nonlinear fractional pseudo-differential equations in Banach spaces that includes both the McKean–Vlasov type equations describing nonlinear Markov processes and the Hamilton–Jacobi–Bellman–Isaaсs equations of stochastic control and games. This approach allows us to develop a unified analysis of these equations. We obtain the well-posedness results for these equations in the sense of classical solutions, and their continuous dependence on the initial data is proved. The obtained results are extended to the case of generalized fractional equations.

Keywords: fractional McKean–Vlasov type equations, fractional HJB-Isaaсs equations, mild solutions, classical solutions,  Caputo–Djrbashian fractional derivative, generalized fractional derivatives

Received April 30, 2021

Revised June 21, 2021

Accepted July 19, 2021

Funding Agency: The work of V.N. Kolokoltsov (Sections 1, 4 and 5) was supported by the Russian Science Foundation (project no. 20-11-20119), and the work of M.S.Troeva (Sections 2, 3 and 6) was supported by the Ministry of Science and Higher Education of the Russian Federation (project no. FSRG-2020-0006).

Vassili Nikitich Kolokoltsov, Dr. Phys.-Math. Sci., National Research University Higher School of Economics, Moscow, 109028 Russia; Saint-Petersburg State University, Saint Petersburg, 198504 Russia; Federal Research Center “Computer Science and Control”, RAS, Moscow, 119333 Russia, e-mail: kolokoltsov59@mail.ru

Marianna Stepanovna Troeva, Cand. Sci. (Phys.-Math.), Research Institute of Mathematics, North-Eastern Federal University, Yakutsk, 677000 Russia, e-mail: troeva@mail.ru

Cite this article as: V.N. Kolokoltsov, M.S. Troeva. Fractional McKean–Vlasov and HJB–Isaaсs equations, Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2021, vol. 27, no. 3, pp. 87–100.

[References -> on the "English" button bottom right]